# SDR AWXA9500810

- Difficulty date: December 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23322
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: BAC14902865
- Condition: Corroded
- Location: Bs 1661
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND CORROSION OUT OF LIMITS, FLOOR BEAM UPPER CHORD BS 1661 LBL 56-RBL 56, WL 208.  REPAIRED FLOOR BEAM IAW SRM 53-00-51 (MWO INTERIOR 122).  (M)
